# SDR IPXA11168191

- Difficulty date: July 5, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 11,262 hours, 6,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YE, MAIN CABIN FLOORBOARD NR 231KJ IS PUNCTURED ON LOWER SURFACE.  FABRICATED MAIN CABIN FLOORBOARD NR 231KJ IAW EO A300-5320-40552-A, APPENDIX B.
